# SDR AALA20050218

- Difficulty date: February 28, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 (GENERAL LOCATION SECTION 41) HAS CORROSION REMOVAL ON UPPER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  AREA IS 1.0 INCH BY 1.0 INCH WITH A DEPTH OF .026 INCHES.  COMPLETELY REMOVED CORROSION AND ENSURED BLEND AREA WAS CRACK FREE.  REFINISHED BLEND AREA WITH ALODINE AND TWO COATS BMS1011 PRIMER.  FILLED BLEND WITH BMS595.  AIRCRAFT RETURNED TO SERVICE WITH NOTED CONDITION.
